| Model Number |
VTICM5 12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Secondary surgical intervention to remove/replace the lens is identified in the labeling as a known potential adverse event following icl implantation.H6- investigation type 4110: lens work order search-no similar complaints reported for units within the same lot.Claim#(b)(4).
Event or Problem Description
A facility representative reported following an implantable collamer lens (icl) implantation procedure, the patient experienced refractive surprise, lens rotation, and lens explant.The lens was replaced, and this resolved the problem.There are multiple medical device reports associated with this patient.This report is 1 of 2 total reports.Based on the information provided, the risk assessment for our product, and our experience, we have determined the cause or contribution to the reported issue is not indicative of a manufacturing related issue or product deficiency.
Additional Manufacturer Narrative
H3: device evaluation - lens was returned in vial in liquid.Visual inspection found haptic torn.Dimensional inspection found the lens to be within specification.Functional inspection found that the returned lens did not meet original values measured at the time of manufacturing.Claim# (b)(4).
Additional Manufacturer Narrative
H6- method code 3331: device history record (dhr) review: based on the results of the investigation, all released devices from the associated work orders(s), including the suspected device, have been manufactured within established parameters; and there is no indication that the manufacturing and processing of the device contributed to the complaint issue.Claim# (b)(4).